# SDR SIMA20161023002

- Difficulty date: October 23, 2016
- Submitted: October 24, 2016
- Operation: Air carrier
- Aircraft: N617AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145093
- Aircraft time: 40,515 hours, 37,330 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20131A
- Part serial: 125750
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE AT SEATS 7-11.  REMOVED AND REPLACED THE NR 3 EMERGENCY POWER SUPPLY AND BATTERY PACK IAW AMM 33-50-04.  OPS CHECKED GOOD.
